ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2001 , Volume 7 , Issue 3

Select all articles

Export/Reference:

A case study in vanishing viscosity
Stefano Bianchini and Alberto Bressan
2001, 7(3): 449-476 doi: 10.3934/dcds.2001.7.449 +[Abstract](824) +[PDF](293.3KB)
Orbit complexity and data compression
Stefano Galatolo
2001, 7(3): 477-486 doi: 10.3934/dcds.2001.7.477 +[Abstract](997) +[PDF](189.1KB)
Moment attractivity, stability and contractivity exponents of stochastic dynamical systems
Henri Schurz
2001, 7(3): 487-515 doi: 10.3934/dcds.2001.7.487 +[Abstract](898) +[PDF](279.6KB)
Infinite-dimensional complex dynamics: A quantum random walk
Brendan Weickert
2001, 7(3): 517-524 doi: 10.3934/dcds.2001.7.517 +[Abstract](825) +[PDF](181.6KB)
Stability and instability of standing waves for the nonlinear Schrödinger equation with harmonic potential
Reika Fukuizumi
2001, 7(3): 525-544 doi: 10.3934/dcds.2001.7.525 +[Abstract](1049) +[PDF](251.3KB)
Equations with a $p$-Laplacian and an asymmetric nonlinear term
C. Fabry and Raul Manásevich
2001, 7(3): 545-557 doi: 10.3934/dcds.2001.7.545 +[Abstract](868) +[PDF](222.0KB)
Exact multiplicity of solutions for classes of semipositone problems with concave-convex nonlinearity
Junping Shi and Ratnasingham Shivaji
2001, 7(3): 559-571 doi: 10.3934/dcds.2001.7.559 +[Abstract](989) +[PDF](163.8KB)
Bifurcations of periodic solutions and chaos in Josephson system
Zhujun Jing, K.Y. Chan, Dashun Xu and Hongjun Cao
2001, 7(3): 573-592 doi: 10.3934/dcds.2001.7.573 +[Abstract](874) +[PDF](241.3KB)
The attractor for a nonlinear hyperbolic equation in the unbounded domain
S.V. Zelik
2001, 7(3): 593-641 doi: 10.3934/dcds.2001.7.593 +[Abstract](1088) +[PDF](405.6KB)
Nodal parametrisation of analytic attractors
Peter K. Friz, I. Kukavica and James C. Robinson
2001, 7(3): 643-657 doi: 10.3934/dcds.2001.7.643 +[Abstract](848) +[PDF](251.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]